MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd july 2025, it was reported by an arthrex's employee via email that for an ar-1934bcf, suture anchor, biocomposite suturetak ® 3 x 14.5 mm with #2 fiberwire®, its anchor was broken during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The case was completed successfully by using another brand product.There was no patient harm, and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1934bcf suture anchor, bio-composite suturetak batch 15321083 was received for evaluation.The anchor was found broken, with a fragment still attached to the suture inside the shaft.Anchor fragments generated during the break were not returned for evaluation.No damage was observed on the suture tails.The shaft was rolled on surface plate #650 to check for bending, and no issues were detected.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion, or excessive forces through leveraging/prying the device.

Brand Name
SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22589523
Report Number1220246-2025-03062
Device Sequence Number9190641
Product Code MAI
UDI-Device Identifier00888867023871
UDI-Public(01)00888867023871(11)240923(17)280831(10)15321083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Device Catalogue NumberAR-1934BCF
Device Lot Number15321083
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown